
MONOSPRIN 60MG CAPSULE 10'S
By SUN PHARMACEUTICAL INDUSTRIES LTD
Contains: ASPIRIN/ACETYLSALICYLIC ACID 75 MG+ISOSO...(See More)

Product Summary
Offer Price | ₹ 18.91 |
---|---|
Your Savings | ₹ 3.34 (15% on MRP) |
Sagar Christian
Reviewed on 27 Nov 2023
Sagar Christian
Reviewed on 27 Nov 2023
medkart pharmacy medicine is very nice 👍
sagar sonagra
Reviewed on 17 Jan 2024
sagar sonagra
Reviewed on 17 Jan 2024
The customer care was ans the response to customer was fabulo
Akanksha Gupta
Show More
Reviewed on 20 Oct 2023
Akanksha Gupta
Reviewed on 20 Oct 2023
(Translated by Google) My experience is very good discount, if you want to give extra medicine, retu Show More
Meet Dobariya
Reviewed on 13 Jan 2024
Meet Dobariya
Reviewed on 13 Jan 2024
Nice service All required drugs are available 😊
Ajay Nayak Dhadkan
Reviewed on 13 Jan 2024
Ajay Nayak Dhadkan
Reviewed on 13 Jan 2024
Excellent service and support 24/7 Supportive and co operative staff.